# SDR UPS05544955

- Difficulty date: July 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY SMOKE GOGGLES LENS CRACKED.  REPLACED WITH SERVICEABLE SMOKE GOGGLES.
